# SDR DHL9770373D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 580-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, FLOOR WEB AND SEAT TRACK SUPPORT ANGLE AT BS 580-600, LBL45 HAS CORROSION.  REMOVED CORROSION ON FLOOR WEB AND SUPPORT ANGLE PER SRM 51-10-06.  REMOVED AND REPLACED SEAT TRACK BS 580-600 PER SRM 53-10-5 FIG 1.
